Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"Strong Laws of Large Numbers for Arrays of Rowwise Conditionally Negatively Dependent Random Variables"
written by Ronald Patterson, Tamika Royal-Thomas, Wanda Patterson,
published by Advances in Pure Mathematics, Vol.3 No.7, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top